Open Access
Translator Disclaimer
2013 Triple Positive Solutions of a Nonlocal Boundary Value Problem for Singular Differential Equations with p-Laplacian
Jufang Wang, Changlong Yu, Yanping Guo
Abstr. Appl. Anal. 2013(SI51): 1-7 (2013). DOI: 10.1155/2013/613672

Abstract

We establish the existence of triple positive solutions of an m-point boundary value problem for the nonlinear singular second-order differential equations of mixed type with a p-Laplacian operator by Leggett-William fixed point theorem. At last, we give an example to demonstrate the use of the main result of this paper. The conclusions in this paper essentially extend and improve the known results.

Citation

Download Citation

Jufang Wang. Changlong Yu. Yanping Guo. "Triple Positive Solutions of a Nonlocal Boundary Value Problem for Singular Differential Equations with p-Laplacian." Abstr. Appl. Anal. 2013 (SI51) 1 - 7, 2013. https://doi.org/10.1155/2013/613672

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1278.34021
MathSciNet: MR3035280
Digital Object Identifier: 10.1155/2013/613672

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top